# SDR DALA2024120211316

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CRACK ACCESS PANEL 322CL ON VERTICAL STABILIZER. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON ACCESS PANEL 322CL ON VERTICAL STABILIZER AS PER ER/A 621959-14. (0687479)
